# SDR SWAA2023103015398

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 26,045 hours, 12,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFTMOST CEILING EMERGENCY (X2) AND AFT SERVICE DOOR EMERGENCY LIGHTS DONT LIGHT UP.<[01] REMOVED AND REPLACED #4 AFT RH EGRESS BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
